# SDR SWAA2017082915960

- Difficulty date: August 21, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 772 AT FLOOR SUPPORT ANGLE CORRODED AT BS 772, LBL 3.  R&R ANGLE IAW SRM.
